Journal of Mathematics of Kyoto University

Itô formula for the infinite-dimensional fractional Brownian motion

Ciprian A. Tudor

Full-text: Open access

Abstract

We introduce the stochastic integration with respect to the infinitedimensional fractional Brownian motion. Using the techniques of the anticipating stochastic calculus, we derive an Itô formula for Hurst parameter bigger than $\frac{1}{2}$.

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 3 (2005), 531-546.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281972

Digital Object Identifier
doi:10.1215/kjm/1250281972

Mathematical Reviews number (MathSciNet)
MR2206361

Zentralblatt MATH identifier
1121.60038

Subjects
Primary: 60H05: Stochastic integrals
Secondary: 60G15: Gaussian processes 60H07: Stochastic calculus of variations and the Malliavin calculus

Citation

Tudor, Ciprian A. Itô formula for the infinite-dimensional fractional Brownian motion. J. Math. Kyoto Univ. 45 (2005), no. 3, 531--546. doi:10.1215/kjm/1250281972. https://projecteuclid.org/euclid.kjm/1250281972


Export citation